# SDR 2013FA0000387

- Difficulty date: June 8, 2013
- Submitted: July 5, 2013
- Operation: General aviation
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 3204
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR SILL BEAM HAS TWO AREAS OF CORROSION BETWEEN FR66-FR68, ST23R-ST24R AT Y1725.   REPAIRED IAW SRM 53-41-14, FIG 201, SHEET 3, (K) REPAIR.
